Generalized Nonlinear Superposition Principles for Polynomial Planar Vector Fields
Journal of Lie theory, Tome 15 (2005) no. 1, pp. 89-104
Cet article a éte moissonné depuis la source Heldermann Verlag
We study some aspects of the integrability problem for polynomial vector fields $\dot{x}=P(x,y)$, $\dot{y}=Q(x,y)$. We analyze the possible existence of first integrals of the form $I(x,y)=(y\!-\!g_1(x))^{\alpha_1} (y\!-\!g_2(x))^{\alpha_2} \cdots(y\!-\!g_\ell(x))^{\alpha_\ell}h(x)$, where $g_1(x), \ldots, g_{\ell}(x)$ are unknown particular solutions of $dy/dx=Q(x,y)/P(x,y)$, $\alpha_i$ are unknown constants and $h(x)$ is an unknown function. We show that for certain systems some of the particular solutions remain arbitrary and the other ones are explicitly determined or are functionally related to the arbitrary particular solutions. We obtain in this way a nonlinear superposition principle that generalize the classical nonlinear superposition principle of the Lie theory. In general, the first integral contains some arbitrary solutions of the system but also quadratures of these solutions and an explicit dependence on the independent variable. In the case when all the particular solutions are determined, they are algebraic functions and our algorithm gives an alternative method for determining such type of solutions.
Classification :
34C05, 34C14, 22E05
Mots-clés : Nonlinear differential equations, polynomial planar vector fields, nonlinear superposition principle, Darboux first integral, Liouvillian first integral
Mots-clés : Nonlinear differential equations, polynomial planar vector fields, nonlinear superposition principle, Darboux first integral, Liouvillian first integral
@article{JLT_2005_15_1_JLT_2005_15_1_a6,
author = {I. A. Garc�a and H. Giacomini and J. Gin� },
title = {Generalized {Nonlinear} {Superposition} {Principles} for {Polynomial} {Planar} {Vector} {Fields}},
journal = {Journal of Lie theory},
pages = {89--104},
year = {2005},
volume = {15},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JLT_2005_15_1_JLT_2005_15_1_a6/}
}
TY - JOUR AU - I. A. Garc�a AU - H. Giacomini AU - J. Gin� TI - Generalized Nonlinear Superposition Principles for Polynomial Planar Vector Fields JO - Journal of Lie theory PY - 2005 SP - 89 EP - 104 VL - 15 IS - 1 UR - http://geodesic.mathdoc.fr/item/JLT_2005_15_1_JLT_2005_15_1_a6/ ID - JLT_2005_15_1_JLT_2005_15_1_a6 ER -
%0 Journal Article %A I. A. Garc�a %A H. Giacomini %A J. Gin� %T Generalized Nonlinear Superposition Principles for Polynomial Planar Vector Fields %J Journal of Lie theory %D 2005 %P 89-104 %V 15 %N 1 %U http://geodesic.mathdoc.fr/item/JLT_2005_15_1_JLT_2005_15_1_a6/ %F JLT_2005_15_1_JLT_2005_15_1_a6
I. A. Garc�a; H. Giacomini; J. Gin� . Generalized Nonlinear Superposition Principles for Polynomial Planar Vector Fields. Journal of Lie theory, Tome 15 (2005) no. 1, pp. 89-104. http://geodesic.mathdoc.fr/item/JLT_2005_15_1_JLT_2005_15_1_a6/